# SDR JJBA20210409022

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 36,821 hours, 24,257 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 3a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN PAX SEAT ARMREST AT 3A. REMOVED AND REPLACED PAX SEAT AT 3A. NO FURTHER DEFECTS NOTED.
